# SDR SWIA2020082051887

- Difficulty date: July 5, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Bs 669-969
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS669.40 AND FS969.00 AT STGR15L SEAT RAIL CORRODED AND GOUGED.  MARKED WITH PENCIL   (C-CHECK) RO 8/18/2020    THE STGR15 L/H SEAT TRACKS (5EA) FROM FS669.40. TO FS969.00 WERE REPLACED WITH SERVICABLE SEAT TRACKS REFERENCING CRJ 700 AMM.
